Stochastic controllability of linear systems with delay in control.

TytułStochastic controllability of linear systems with delay in control.
Publication TypeJournal Article
Rok publikacji2007
AutorzyKlamka J
JournalBulletin of the Polish Academy of Sciences. Technical Sciences.
Volume55
Pagination23–29
AbstractIn the paper finite-dimensional stationary dynamical control systems described by linear stochastic ordinary differential state equations with single point delay in the control are considered. Using notations, theorems and methods taken directly from deterministic controllability problems, necessary and sufficient conditions for different kinds of stochastic relative controllability are formulated and proved. It will be proved that under suitable assumptions relative controllability of a deterministic linear associated dynamical system is equivalent to stochastic relative exact controllability and stochastic relative approximate controllability of the original linear stochastic dynamical system. Some remarks and comments on the existing results for stochastic controllability of linear dynamical systems with delays are also presented. Finally, minimum energy control problem for stochastic dynamical system is formulated and solved.